# SDR YENA2007044

- Difficulty date: June 2, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 612 hours, 403 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 5102, AIR TURNBACK DUE LDG VOW SYS FAIL CAS, LANDING GEAR FAILED TO RETRACT.  SERVICED NOSE LANDING GEAR SHOCK STRUT IAW AMM 32-21-04.  PERFORMED OPS CHECK OF LANDING GEAR RETRACTION SYSTEM IAW 32-33-00-05.  OPS TEST GOOD.
